# SDR AALA202510076568

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 38,702 hours, 16,751 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK IS HARD TO OPERATE. REMOVED BI-FOLD DOOR OFF LAVATORY-D AND TIGHTEN BOTTOM MOLDING ON BI-FOLD DOOR. REINSTALLED BI-FOLD DOOR AND ADJUSTED DOOR TO HINGES. PER AMM 25-40-14. DOOR CLOSES SMOOTHLY ON ITS OWN, OPERATIONAL CHECK GOOD.
